MathSciNet Relay Station
MathSciNet bibliographic data
MR1269221 30C35
Walden, Byron L. $L\sp p$-integrability of derivatives of Riemann mappings on Ahlfors-David regular curves. J. Anal. Math. 63 (1994), 231–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement